# SDR ASAA2017112922732

- Difficulty date: November 29, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 9,554 hours, 3,232 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON RECALL "AIR COND" ILLUMINATED ON 6 PACK. LEFT "PACK" LIGHT ALSO ILLUMINATED. BOTH LIGHTS EXTINGUISHED UPON RESET. GROUNDED - YES. NO CURRENT FAULTS - NO LOGGED FAULTS - BOTH ZTC TEST GOOD.
